# SDR L412008F00002

- Difficulty date: October 11, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N320LA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 000016
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR MASTER WARNING ON IN FLT.
